Alert archive / Alabama / Small Craft Advisories in 2013
Small Craft Advisory 46, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Oct 6, 2013, 4:42 AM CDT. It took effect at Oct 6, 2013, 7:00 AM CDT. It was in force for 51 hr.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2013, 4:42 AM CDT (09:42 UTC)
- In effect from
- Oct 6, 2013, 7:00 AM CDT
- Expired
- Oct 8, 2013, 10:00 AM CDT
- In force
- 51 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
528 WHUS74 KMOB 060942 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 442 AM CDT SUN OCT 6 2013 ...STRONG WINDS DEVELOP AHEAD OF THE REMNANTS OF TROPICAL DEPRESSION KAREN TODAY AND BEHIND A STRONG COLD FRONT TONIGHT... .STRONG ONSHORE WINDS AND BUILDING SEAS ARE EXPECTED OVER THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS TODAY AHEAD OF THE APPROACH REMNANTS OF TROPICAL DEPRESSION KAREN. A STRONG COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT...BRINGING STRONG OFFSHORE FLOW TO THE ENTIRE MARINE AREA THROUGH MONDAY MORNING. GMZ650-655-670-675-061800- /O.NEW.KMOB.SC.Y.0046.131006T1200Z-131007T1700Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 442 AM CDT SUN OCT 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON CDT MONDAY. * WINDS: SOUTH TO SOUTHEAST AROUND 20 KNOTS TODAY BECOMING NORTH TO NORTHWEST 20 TO 25 KNOTS TONIGHT. * SEAS: 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-061800- /O.NEW.KMOB.SC.Y.0046.131007T0500Z-131007T1700Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 442 AM CDT SUN OCT 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CDT MONDAY. * WINDS: NORTH TO NORTHWEST 20 TO 25 KNOTS. * SEAS: CHOPPY TO ROUGH ON AREA BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
584 WHUS74 KMOB 061519 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1019 AM CDT SUN OCT 6 2013 ...STRONG WINDS DEVELOP AHEAD OF THE REMNANTS OF TROPICAL DEPRESSION KAREN TODAY AND BEHIND A STRONG COLD FRONT TONIGHT... .STRONG ONSHORE WINDS AND BUILDING SEAS ARE EXPECTED OVER THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS TODAY AHEAD OF THE APPROACH REMNANTS OF TROPICAL DEPRESSION KAREN. A STRONG COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT...BRINGING STRONG OFFSHORE FLOW TO THE ENTIRE MARINE AREA THROUGH MONDAY MORNING. GMZ650-655-670-675-062330- /O.CON.KMOB.SC.Y.0046.000000T0000Z-131007T1700Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1019 AM CDT SUN OCT 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT MONDAY. * WINDS: SOUTH TO SOUTHEAST AROUND 20 KNOTS TODAY BECOMING NORTH TO NORTHWEST 20 TO 25 KNOTS TONIGHT. * SEAS: 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-062330- /O.CON.KMOB.SC.Y.0046.131007T0500Z-131007T1700Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1019 AM CDT SUN OCT 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CDT MONDAY. * WINDS: NORTH TO NORTHWEST 20 TO 25 KNOTS. * SEAS: CHOPPY TO ROUGH ON AREA BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
700 WHUS74 KMOB 062034 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 334 PM CDT SUN OCT 6 2013 ...STRONG WINDS DEVELOP AHEAD OF THE REMNANTS OF TROPICAL DEPRESSION KAREN TODAY AND BEHIND A STRONG COLD FRONT TONIGHT... .STRONG ONSHORE WINDS WILL TRANSITION TO OFFSHORE AS THE REMNANTES OF KAREN AND A MODERATE COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT...BRINGING STRONG OFFSHORE FLOW TO THE ENTIRE MARINE AREA THROUGH MONDAY MORNING. GMZ650-655-670-675-070445- /O.CON.KMOB.SC.Y.0046.000000T0000Z-131007T1700Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 334 PM CDT SUN OCT 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT MONDAY. * WINDS: SOUTH TO SOUTHEAST AROUND 20 KNOTS TODAY BECOMING NORTH TO NORTHWEST 20 TO 25 KNOTS TONIGHT. * SEAS: 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-070445- /O.CON.KMOB.SC.Y.0046.131007T0500Z-131007T1700Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 334 PM CDT SUN OCT 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CDT MONDAY. * WINDS: NORTH TO NORTHWEST 20 TO 25 KNOTS. * SEAS: CHOPPY TO ROUGH ON AREA BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
074 WHUS74 KMOB 070409 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1109 PM CDT SUN OCT 6 2013 ...STRONG WINDS DEVELOP BEHIND A COLD FRONT TONIGHT... .STRONG NORTHERLY WINDS WILL DEVELOP OVERNIGHT AS A COLD FRONT WILL MOVE THROUGH THE AREA AND CONTINUE THROUGH MONDAY MORNING. GMZ650-655-670-675-071215- /O.CON.KMOB.SC.Y.0046.000000T0000Z-131007T1700Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1109 PM CDT SUN OCT 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT MONDAY. * WINDS: BECOMING NORTH TO NORTHWEST 20 TO 25 KNOTS. * SEAS: 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-071215- /O.CON.KMOB.SC.Y.0046.131007T0500Z-131007T1700Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1109 PM CDT SUN OCT 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT MONDAY. * WINDS: NORTH TO NORTHWEST 20 TO 25 KNOTS. * SEAS: CHOPPY TO ROUGH ON AREA BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
625 WHUS74 KMOB 070848 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 348 AM CDT MON OCT 7 2013 ...STRONG OFFSHORE WINDS WILL CONTINUE THIS MORNING... .STRONG NORTHERLY WINDS WILL PERSIST THIS MORNING IN THE WAKE OF A COLD FRONT. WHILE WINDS WILL DIMINISH SOME THIS AFTERNOON...SMALL CRAFT SHOULD EXERCISE CAUTION THIS AFTERNOON THROUGH EARLY TUESDAY MORNING. GMZ630>635-650-655-670-675-071700- /O.CON.KMOB.SC.Y.0046.000000T0000Z-131007T1700Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 348 AM CDT MON OCT 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY. * WINDS: NORTH TO NORTHWEST 20 TO 25 KNOTS AND GUSTY. * SEAS: 4 TO 6 FEET FROM 0 TO 20 NM OFFSHORE AND 5 TO 8 FEET 20 TO 60 NM OUT. BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
906 WHUS74 KMOB 071533 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1033 AM CDT MON OCT 7 2013 ...STRONG OFFSHORE WINDS WILL CONTINUE THIS MORNING... .STRONG NORTHERLY WINDS WILL PERSIST TODAY WITH SOME WEAKENING...THEN STRENGTHEN AGAIN TONIGHT IN THE WAKE OF A COLD FRONT. GMZ630>635-650-655-670-675-072345- /O.EXT.KMOB.SC.Y.0046.000000T0000Z-131008T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1033 AM CDT MON OCT 7 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT TUESDAY. * WINDS: NORTH TO NORTHWEST 20 TO 25 KNOTS AND GUSTY. * SEAS: 4 TO 6 FEET FROM 0 TO 20 NM OFFSHORE AND 5 TO 8 FEET 20 TO 60 NM OUT. BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
660 WHUS74 KMOB 071540 CCA MWWMOB URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MOBILE AL 1036 AM CDT MON OCT 7 2013 ...STRONG OFFSHORE WINDS WILL CONTINUE THROUGH TONIGHT... .STRONG NORTHERLY WINDS WILL PERSIST TODAY WITH SOME WEAKENING...THEN STRENGTHEN AGAIN TONIGHT IN THE WAKE OF A COLD FRONT. GMZ630>635-650-655-670-675-080000- /O.COR.KMOB.SC.Y.0046.000000T0000Z-131008T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1036 AM CDT MON OCT 7 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT TUESDAY. * WINDS: NORTH TO NORTHWEST 20 TO 25 KNOTS AND GUSTY. * SEAS: UP TO 4 TO 6 FEET FROM 0 TO 20 NM OFFSHORE AND 5 TO 8 FEET 20 TO 60 NM OUT. BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
169 WHUS74 KMOB 072050 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 350 PM CDT MON OCT 7 2013 ...STRONG OFFSHORE WINDS WILL CONTINUE THROUGH TONIGHT... .STRONG NORTHERLY WINDS WILL PERSIST TODAY WITH SOME WEAKENING... THEN STRENGTHEN AGAIN TONIGHT IN THE WAKE OF A COLD FRONT. GMZ630>635-650-655-670-675-080500- /O.CON.KMOB.SC.Y.0046.000000T0000Z-131008T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 350 PM CDT MON OCT 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. * WINDS: NORTH TO NORTHWEST 20 TO 25 KNOTS AND GUSTY. * SEAS: UP TO 4 TO 6 FEET FROM 0 TO 20 NM OFFSHORE AND 5 TO 7 FEET 20 TO 60 NM OUT. BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
764 WHUS74 KMOB 080243 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 943 PM CDT MON OCT 7 2013 ...STRONG NORTHERLY WINDS WILL CONTINUE THROUGH TUESDAY MORNING... .STRONG NORTHERLY WINDS WILL CONTINUE THROUGH TUESDAY MORNING BEFORE DECREASING AS HIGH PRESSURE BUILDS ACROSS THE NORTHERN GULF. GMZ630>635-650-655-670-675-081200- /O.CON.KMOB.SC.Y.0046.000000T0000Z-131008T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 943 PM CDT MON OCT 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. * WINDS: NORTH TO NORTHWEST 20 TO 25 KNOTS AND GUSTY. * SEAS: UP TO 2 TO 4 FEET FROM 0 TO 20 NM OFFSHORE AND 4 TO 6 FEET 20 TO 60 NM OUT. BAY WATERS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
172 WHUS74 KMOB 080943 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 443 AM CDT TUE OCT 8 2013 ...STRONG NORTHERLY WINDS WILL CONTINUE THROUGH MID MORNING... .STRONG NORTHERLY WINDS WILL CONTINUE THROUGH MID MORNING TODAY THEN DIMINISH LATER IN THE DAY AS HIGH PRESSURE BUILDS ACROSS THE NORTHERN GULF. GMZ630>635-650-655-670-675-081500- /O.EXT.KMOB.SC.Y.0046.000000T0000Z-131008T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 443 AM CDT TUE OCT 8 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS: NORTH TO NORTHWEST 20 TO 25 KNOTS AND GUSTY THROUGH MID MORNING. * SEAS: UP TO 2 TO 4 FEET FROM 0 TO 20 NM OFFSHORE AND 4 TO 6 FEET 20 TO 60 NM OUT THROUGH MID MORNING. BAY WATERS CHOPPY TO ROUGH THROUGH MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 6, 4:34 AM CDT, 8 minutes earlier.
Area forecast discussion, Oct 6, 4:34 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
434 AM CDT SUN OCT 6 2013
.SHORT TERM (TODAY AND TONIGHT)...TROPICAL DEPRESSION KAREN HAS
WEAKENED TO A REMNANT LOW EARLY THIS MORNING AND IS STILL LOCATED
JUST SOUTH OF THE SOUTHEAST LOUISIANA COAST. MEANWHILE...A STRONG
COLD FRONT CONTINUES TO STEADILY PUSH EAST AND WAS MOVING THROUGH
WEST TENNESSEE...WESTERN MISSISSIPPI...AND CENTRAL LOUISIANA AS OF
3AM. THE COLD FRONT WILL CONTINUE TO MOVE EAST TOWARD THE REGION
TODAY...WITH THE REMNANTS OF KAREN BEGINNING TO MOVE MORE QUICKLY TO
THE EAST NORTHEAST ACROSS THE LOCAL MARINE AREA. AT SOME POINT
TODAY...THE REMNANT LOW WILL MERGE WITH THE FRONTAL BOUNDARY.
PRECIPITABLE WATERS OF 2.2-2.4 INCHES WILL SURGE INTO THE AREA FROM
THE GULF AHEAD OF THE SFC LOW. SCATTERED SHOWERS ARE ALREADY
DEVELOPING ACROSS THE SOUTHERN HALF OF THE AREA EARLY THIS MORNING
AS THIS TROPICAL AIRMASS BEGINS TO MOVE IN AND WE EXPECT COVERAGE TO
BECOME MORE WIDESPREAD ALONG THE COAST THIS MORNING...SPREADING
INLAND THROUGH THE DAY. WE CONTINUE TO ADVERTISE STORM TOTALS AROUND
1-2 INCHES...ALTHOUGH LOCALLY HIGHER TOTALS ARE CERTAINLY
POSSIBLE...ESPECIALLY ALONG THE COAST WHERE HEAVY RAIN BANDS WILL BE
APT TO TRAIN OVER THE SAME LOCATIONS. FORECAST SOUNDINGS SHOW THE
LOW LEVEL WIND FIELD WILL NOT EXHIBIT MUCH IN THE WAY OF SPEED
SHEAR...ALTHOUGH SOME DIRECTIONAL SHEAR WILL EXIST. HOWEVER...0-1KM
HELICITY VALUES ARE FORECAST TO GENERALLY BE LESS THAN 100
M2/S2...SUGGESTING THE ISOLATED TORNADO POTENTIAL IS VERY LOW.
THERE ARE SOME SMALL DIFFERENCES IN THE TIMING OF THE FRONTAL
PASSAGE...WITH THE ECMWF THE SLOWEST SOLUTION. THE SREF SHOWS THE
FRONT NEAR OR JUST EAST OF THE I-65 CORRIDOR BETWEEN 10PM-MIDNIGHT
AND CLEARING THE FORECAST AREA BY 4AM. THE SREF TIMING WAS USED FOR
THIS FORECAST. RAIN CHANCES WILL END AND SKIES WILL CLEAR FROM WEST
TO EAST WITH THE FROPA. GUIDANCE HAS TRENDED COOLER FOR LOWS
TONIGHT...BUT AM A LITTLE HESITANT TO GO AS LOW AS MAV/MET GIVEN
THAT THE STATISTICAL GUIDANCE IS OFTEN TOO COOL IN THE COLD AIR
ADVECTION REGIME IMMEDIATELY BEHIND THE FROPA...WHEN CONTINUED
BOUNDARY LAYER MIXING OFTEN KEEPS TEMPS A LITTLE WARMER THAN
EXPECTED. HAVING SAID THAT...WILL GO ABOUT 2-3 DEGREES WARMER THAN
GUIDANCE TO ACCOUNT FOR THIS. IT WILL STILL COOL DOWN CONSIDERABLY
AND FEEL MORE LIKE FALL WITH LOWS IN THE LOW 50 TO MID 50S OVER THE
FAR WESTERN ZONES WITH LOW TO MID 60S OVER THE FAR EAST ZONES. 34/JFB
(MONDAY THROUGH TUESDAY)...REMNANTS OF KAREN NO LONGER EXPECTED TO
MOVE ASHORE UNTIL IT REACHES THE VICINITY OF PANAMA CITY FLORIDA.
RISK OF MINOR COASTAL FLOODING WILL HAVE LONG ABATED AS THE WIND
BEHIND THE STRONG COLD FRONT SWEEPING THROUGH WILL HAVE SHIFTED TO
THE NORTHWEST. WITH STRONG WIND AND STEEP TEMPERATURE GRADIENT...WE
WOULD WITNESS THE STRONGEST COLD AIR ADVECTION KINEMATICS WE HAVE
SEEN SO FAR SINCE THE SUMMER. ALMOST ALL OF THAT ADVECTIVE PROCESS
SHOULD BE COMPLETE BY NOON MONDAY WITH A BRIGHT CLEAR SKY AND DRY
CONDITIONS TO CONTINUE THROUGH MONDAY NIGHT AS THE HIGH BUILDS IN
FROM THE NORTHWEST. LOWS OVERNIGHT MONDAY WILL REACH INTO THE MID 40S
NORTH OF US HIGHWAY 84...AND WEST OF I-65....AND LOWER TO MID 50S
ELSEWHERE. WILL SEE A BIT OF LEFTOVER CONVECTION...SANS
RUMBLES...MONDAY MORNING IN THE EASTERN ZONES.
77/BD
.LONG TERM (TUESDAY NIGHT THROUGH FRIDAY)...THE DURATION OF CLOSE
PHASING BETWEEN THE EURO AND THE GFS WITH SURFACE FEATURE POSITIONS
IS MUCH LONGER THAN IT WAS SATURDAY. IT SEEMS TO GO FOR AT LEAST 120
HOURS SO CONFIDENCE IN THE MOS GUIDANCE IS ENCOURAGED. WE WILL
REMAIN CLOSE TO THE MOS GUIDANCE CALCULATIONS FROM THE 06.0000Z GFS
MODEL RUN. TUESDAY WE EXPECT A CLEAR SKY AS THAT HIGH CONTINUES TO
DOMINATE. BY NOW THE STIFF NORTHWEST WINDS WILL HAVE VEERED NORTH
THEN NORTHEAST AND SOMEWHAT LIGHTER AS THE FLAT PRESSURE GRADIENT
INSIDE THE OUTER PORTION OF THE HIGH MOVES OVER THE REGION. PARTLY
CLOUDY TO MOSTLY CLOUDY SKIES WILL RETURN FOR THE REST OF THE
WEEK....BUT STILL THERE IS NO SIGNIFICANT CHANCE OF RAIN THROUGH
FRIDAY. AFTERNOON HIGHS WILL START IN THE HIGH 70S TUESDAY THEN
CREEP BACK UP INTO THE LOW AND MIDDLE 80S BY THURSDAY AND REMAIN
THERE FOR THE REST OF THE OUTLOOK. AND LOWS WILL START WEDNESDAY
MORNING FROM THE LOWER TO MIDDLE 50S...REBOUNDING INTO THE MID TO
UPPER 50S FAR INLAND AND THE LOWER 60S ELSEWHERE LATER IN THE WEEK.
MUCH LOWER HUMIDITY EXPECTED...30S AND 40S DURING THE DAY AND 80S AT
NIGHT. 77/BD
&&
.AVIATION (12Z ISSUANCE)...SHOWERS AND SOME THUNDERSTORMS WILL
BECOME MORE WIDESPREAD THROUGH THE COURSE OF THE MORNING ALONG THE
COAST AND SPREADING INLAND THROUGH THE DAY. PERIODS OF MVFR CIGS
LIKELY WITH THIS RAIN...WITH BRIEF PERIODS OF IFR VSBYS IN
TORRENTIAL DOWNPOURS. A COLD FRONT WILL MOVE THROUGH THE AREA THIS
EVENING...PUSHING THROUGH MOB/BFM BETWEEN 01-03Z AND PNS 04-06Z.
RAIN WILL END AND SKIES WILL BEGIN TO CLEAR BEHIND THE FRONT. A
PERIOD OF BREEZY NW WINDS LIKELY IMMEDIATELY BEHIND THE FROPA. 34/JFB
&&
.MARINE...THE REMNANTS OF KAREN WILL MOVE ACROSS THE AL/NW FL GULF
WATERS TODAY AHEAD OF A COLD FRONT MOVING IN FROM THE WEST. WINDS
WILL VEER TO THE SOUTH AND INCREASE TO AROUND 20 KT AHEAD OF THE LOW
WITH SEAS BUILDING TO 5-7 FT. THEREFORE...HAVE ISSUED A SMALL CRAFT
ADVISORY FOR THE GULF WATERS BEGINNING AT 7AM. WINDS WILL BE IN THE
EXERCISE CAUTION RANGE IN THE BAYS AND SOUNDS. NUMEROUS TO
WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH
THE COURSE OF THE MORNING. SOME COULD PRODUCE WIND GUSTS TO 30 KT
ALONG WITH TORRENTIAL DOWNPOURS.
A COLD FRONT WILL MOVE THROUGH THE MARINE AREA TONIGHT...WITH STRONG
NORTHWEST WINDS DEVELOPING IN THE WAKE OF THE FRONT. THE BAYS AND
SOUNDS WILL BE INCLUDED IN THE SMALL CRAFT ADVISORY AT MIDNIGHT WITH
ALL ZONES IN THE ADVISORY THROUGH NOON MONDAY. OFFSHORE FLOW WILL
ONLY GRADUALLY DIMINISH...WITH EXERCISE CAUTION LEVELS LIKELY THROUGH
MONDAY NIGHT. LIGHTER OFFSHORE WINDS TUESDAY WILL VEER TO THE EAST
AND INCREASE MIDWEEK AS A STRONG HIGH RIDGES DOWN THE EASTERN
SEABOARD. 34/JFB
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 82 59 80 52 77 / 80 20 05 00 00
PENSACOLA 82 64 82 52 76 / 80 60 10 00 00
DESTIN 82 70 82 60 77 / 80 70 20 00 00
EVERGREEN 80 59 80 47 78 / 80 60 10 00 00
WAYNESBORO 79 53 79 46 78 / 80 10 05 05 00
CAMDEN 80 56 77 47 77 / 80 50 10 05 05
CRESTVIEW 81 63 82 47 79 / 80 70 20 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL MIDNIGHT MONDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...
FL...HIGH RIP CURRENT RISK UNTIL MIDNIGHT MONDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM MIDNIGHT MONDAY TO NOON MONDAY FOR THE
FOLLOWING ZONES: CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...
NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...
SOUTHERN MOBILE BAY...
SMALL CRAFT ADVISORY UNTIL NOON MONDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
NM...
&&Hazardous weather outlook, Oct 5, 10:00 PM CDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1000 PM CDT SAT OCT 5 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-062300- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 1000 PM CDT SAT OCT 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT THERE IS A HIGH RISK OF LIFE THREATENING RIP CURRENTS WILL CONTINUE ALONG AREA BEACHES THROUGH TONIGHT. A FEW BANDS OF RAIN SHOWERS WITH ISOLATED EMBEDDED THUNDERSTORMS WILL MOVE ACROSS THE REGION TONIGHT. A FEW WIND GUSTS TO 35 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES...AND BRIEF HEAVY DOWNPOURS CAN BE EXPECTED. COVERAGE OF SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS WILL INCREASE TONIGHT...ESPECIALLY NEAR THE COAST. LOCALLY HEAVY RAINFALL AND OCCASIONAL LIGHTNING STRIKES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A HIGH RISK OF LIFE THREATENING RIP CURRENTS WILL CONTINUE ALONG AREA BEACHES THROUGH AT LEAST SUNDAY. TROPICAL DEPRESSION KAREN IS EXPECTED TO MOVE NORTHEASTWARD TO NEAR THE SOUTHEASTERN TIP OF LOUISIANA EARLY SUNDAY MORNING AND MOVE EASTWARD ACROSS THE NORTHERN GULF OF MEXICO SUNDAY. THE EXPECTED STORM SURGE IMPACTS CONTINUE TO DECREASE...WITH A MAXIMUM OF 1 TO 2 FEET OF INUNDATION POSSIBLE. THE POTENTIAL FOR MINOR COASTAL FLOODING WILL BE GREATEST DURING THE TIME OF HIGH TIDE LATER THIS EVENING AND AGAIN LATE SUNDAY EVENING. TOTAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE...MAINLY ALONG AND TO THE EAST OF THE TRACK OF THE CENTER OF KAREN. THE TORNADO THREAT ASSOCIATED WITH KAREN AT THIS TIME APPEARS MINIMAL. AN ISOLATED TORNADO CANNOT BE RULED OUT LATE TONIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTER GROUPS WILL LIKELY NOT BE REQUESTED. GMZ630>635-650-655-670-675-062300- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1000 PM CDT SAT OCT 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TONIGHT MODERATE TO OCCASIONALLY STRONG SOUTHEAST WINDS AND BUILDING SEAS CAN BE EXPECTED LATE TONIGHT IN ADVANCE OF THE APPROACH OF TROPICAL DEPRESSION KAREN. SCATTERED TO NUMEROUS SHOWERS AND A FEW THUNDERSTORMS WILL DEVELOP THROUGH TONIGHT...A FEW OF WHICH COULD PRODUCE SUDDEN SQUALLS AND ISOLATED WATERSPOUTS. SMALL CRAFT SHOULD EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MODERATE TO OCCASIONALLY STRONG MARINE WINDS WILL PERSIST THROUGH SUNDAY AS THE CIRCULATION ASSOCIATED WITH KAREN MOVES ACROSS THE NORTHERN GULF OF MEXICO. A STRONG OFFSHORE FLOW WILL SPREAD OVER THE MARINE AREA IN THE WAKE OF A PASSING COLD FRONT LATE SUNDAY NIGHT INTO MONDAY. SEAS WILL RANGE BETWEEN 5 AND 8 FEET THROUGH MONDAY. NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS MAY PRODUCE SUDDEN SQUALLS AND ISOLATED WATERSPOUTS SUNDAY. SMALL CRAFT SHOULD EXERCISE CAUTION.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 10:06 AM CDT | Areal Flood Advisory | MOB | Mobile | 114 min |
| Oct 6, 12:14 PM CDT | Areal Flood Advisory | MOB | Mobile | 2 hr |
Nearby
Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.